• question-icon

    Suggest remedy for chest pain after choking upon a large pill

default
Posted on Wed, 25 May 2016 in Ear, Nose and Throat Problems
Question: I was taking a large pill With water earlier and I started choking to the point where some water came out my nose. That was about 3 or 4 hours ago and my chest still hurts a little. Will I be ok? I am 32 and very healthy.
doctor
Answered by Dr. Muhammad Sareer Khalil 1 hour later
Brief Answer:
Pill esophagitis

Detailed Answer:
Hello and Welcome

I appreciate your concern

Based on your description , these symptoms are most likely to be due to pill esophagitis. Sucralfate and antacids such as gaviscon should be taken immediately and PPIs can also be advised to lessen the irritation of any eroded mucosa. A neurological exam to assess for normal palate movements and an EKG to look for possible cardiac cause can also be done.

Wishing you best of health

Thanks

Let me know if you have any query

Please consult your doctor before deciding on any further course of action.

For future follow up / correspondence you may ask me directly at the link given below

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107

Dr. M.S. Khalil
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2919 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Palate

doctor1 MD

Hello I am a 23year old woman who for the first time is experiencing severe throat pains in the mornings and it feels very sore to swallow. This...

doctor1 MD

My almost 5 year old has very large tonsils, one is touching her uvula and has large growth - like bumps on it (not white). She has has a moderate...

doctor1 MD

I am a female, 65 years old, 5ft. 1 in., 130 lbs. Have had celiac disease for over 30 years. Doing very well on GF diet. For the past week my mouth...

doctor1 MD

i think its my tonsils, they are swelled up, and they have red pimples all over them, so does the area behind my uvula. 3 days later, the left side...

doctor1 MD

I have kidney disease and just noticed the roof of my mouth is an orange colour. What could cause this?

doctor1 MD

the patient had guided tissue regeneration 1.Bottom right of mouth – gums torn after a procedure in October 2017 –– I don’t want to leave my gums...

doctor1 MD

Worried about candidiasis I am 31 smoker, recently I was under extreme stress During this period I developed what looks like viral pharyngitis /...

Get personalised answers from verified doctor in minutes across 80+ specialties

164 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Muhammad Sareer Khalil
  • Q - What causes weight gain inspite of being on Effexor for depression?

  • Q - What does twinging sensation in and around stomach indicate?

  • Q - Suggest treatment for pressure under lower left rib cage

  • Q - Suggest treatment for scleroderma

  • Q - Is Stematil safe with Sertraline?

  • Q - What causes low MPV?

  • Q - Does drinking excess water lead to reduced kidney function?

  • Q - Does Claritin Redi medication cause lymphadenopathy?

  • Q - Can hepatitis-C be contracted through a cut wound in the hand?

  • Q - What causes numbness in legs and face after taking steroid injections in...

backtotop2